MathSciNet Relay Station
MathSciNet bibliographic data
MR1657980 11H31 (11H50 11H56)
Rains, E. M.; Sloane, N. J. A. The shadow theory of modular and unimodular lattices. J. Number Theory 73 (1998), no. 2, 359–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement